Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Numb tongue/metallic taste?

Posted by Compucat on July 29, 2002, at 14:00:20

In reply to Numb tongue/metallic taste? , posted by cam on July 29, 2002, at 13:43:09

hi... oh yes - when I tried Effexor, I did have an odd taste in my mouth for about a week and a half. It did go away (or I got used to it?). Unfortunately, Effexor at 175 mg. caused far too many uncomfortable side effects (shaking, major tremors and jolts) for me, and I had to move to another AD. I do understand it is a good drug choice for many folks. I hope it works out for you.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Compucat thread:114182